# SDR GTIA20120611439

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 25,266 hours, 12,355 cycles
- Engine: Iae V2524A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF SMOKE DETECTED FROM ACFT DUCTS IN FLIGHT DECK. CABIN CREW ALSO DETECTED AND SAW SMOKE FROM ACFT OUTLETS.  NO ECAM FAULTS OR SMOKE WARNINGS WERE TRIGGERED.  AFTER SELECTING PACK 1 TO OFF SMOKE DISSIPATED IN FLIGHT DECK AND CABIN.  PACK 2 REMAINED ON FOR THE ENTIRE FLIGHT.  RETURNED TO LANDED AT APPROX 1340  ACCOMPLISHED OPS TEST OF PACK 1 IAW AMM 21-61-00-710-001-A PACK FAILED IN 2 MIN AIR PACK 1 OVERHEAT MESSAGE  ACCOMPLISHED TROUBLESHOOTING IAW TSM 21-61-00-810-801-A FAULT MESSAGE P1 DISCHARGE.
